# SDR DALA2025050203391

- Difficulty date: April 27, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31992
- Aircraft time: 24,336 hours, 9,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6678351) EMERGENCY LIGHTS BATTERY PACK M2626 FAILS CAPACITY CHECK. REMOVED AND REPLACED M2626 BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
